The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Vivir con el VIHVivir con el VIH
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Secuelas del tratamiento contra el SIDA
Jul 3, 2010

Cuando una persona emplea algun tratamiento para combatir el virus su piel se torna roja? Existe alguna zona en espeacial?

Response from Dr. Natterstad

¿Como? ¿Es algo similar a la nariz de Pinocchio que sirve como un indicio que ha mentido? En la situación que propusiste la piel roja serviría como un indicio que alguien está tomando tratamiento antirretroviral. Claro que no. Es absurdo.

Dr. Steve

Hepatitis B
Tiempo con una triple terapia

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint